# SDR DALA2021021600859

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 86,554 hours, 39,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 2abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 DURING TEST FOUND SEAT 2ABC PSU OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS CK GOOD. (7546392)
